RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 1, Pages 69–85 (Mi tvp1551)  

This article is cited in 1 scientific paper (total in 1 paper)

Rates of weak convergence for the multidimensional central limit theorem

R. N. Bhattacharya

University of California, Berkeley, USA

Full text: PDF file (986 kB)

English version:
Theory of Probability and its Applications, 1970, 15:1, 68–86

Bibliographic databases:

Received: 18.11.1968
Language:

Citation: R. N. Bhattacharya, “Rates of weak convergence for the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 15:1 (1970), 69–85; Theory Probab. Appl., 15:1 (1970), 68–86

Citation in format AMSBIB
\Bibitem{Bha70}
\by R.~N.~Bhattacharya
\paper Rates of weak convergence for the multidimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 1
\pages 69--85
\mathnet{http://mi.mathnet.ru/tvp1551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR0272023}
\zmath{https://zbmath.org/?q=an:0216.46302|0196.21103}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 1
\pages 68--86
\crossref{https://doi.org/10.1137/1115005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1551
  • http://mi.mathnet.ru/eng/tvp/v15/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. N. Pankov, “Otsenki skorosti skhodimosti v predelnykh teoremakh dlya sovmestnykh raspredelenii chasti kharakteristik sluchainykh dvoichnykh otobrazhenii”, PDM, 2012, no. 4(18), 14–30  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:159
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020